Alert archive / Louisiana / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 53, NWS Lake Charles, LA

April 26, 20115 parishes in Louisiana

NWS Lake Charles, LA issued this severe thunderstorm warning at Apr 26, 2011, 2:17 AM CDT for 5 parishes in Louisiana. It was in force for 58 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 26, 2011, 2:17 AM CDT (07:17 UTC)
Expired
Apr 26, 2011, 3:15 AM CDT
In force
58 min
Issued by
NWS Lake Charles, LA
Area
Storm-based polygon

Counties Allen Parish, LA, Avoyelles Parish, LA, Evangeline Parish, LA, Rapides Parish, LA, Saint Landry Parish, LA

What was reported inside it

TimeReportWhereRemark
Apr 26, 2:30 AM CDTTSTM WND DMGOberlin, LAALLEN SHERIFFS DEPARTMENT REPORTED TREE DOWN IN OBERLIN AND TREE DOWN 1/2 MILE WEST OF OBERLIN ON HWY 1151.
Apr 26, 2:50 AM CDTHAIL 0.255 E Pine Prairie, LAEVANGELINE PARISH SHERIFF RECEIVED REPORTS OF PEA SIZE HAIL NEAR CHICOT
Apr 26, 2:55 AM CDTHAIL 0.5Pine Prairie, LAEVANGELINE PARISH SHERIFF RECEIVED REPORTS OF MARBLE SIZE HAIL.
Apr 26, 2:55 AM CDTHAIL 1.5Ville Platte, LAEVANGELINE SHERIFF REPORTS PING PONG BALL SIZE HAIL AT THE SHERIFFS OFFICE
Apr 26, 3:10 AM CDTTSTM WND DMGPlaucheville, LATOWN HALL REPORTED TREE DOWN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 13 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 25, 10:47 PM CDTTornado WatchSPC5 hr
Apr 26, 1:52 AM CDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Lake Charles Mun, LA (KLCH), launched 00:00Z, 7.3 hours before the alert went out and 114 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lake Charles Mun, LA at 00:00Z on 2011-04-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2759 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lake Charles Mun, LA at 00:00Z on 2011-04-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 86 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2759 J/kg
Mixed-layer CIN
0 J/kg
Mixed-layer LCL
581 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
86 m²/s²
0-3 km storm-relative helicity
133 m²/s²
Significant tornado parameter
1.5
Supercell composite
8.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

634 
WUUS54 KLCH 260717
SVRLCH
LAC003-009-039-079-097-260815-
/O.NEW.KLCH.SV.W.0053.110426T0717Z-110426T0815Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LAKE CHARLES LA
217 AM CDT TUE APR 26 2011

THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN AVOYELLES PARISH IN CENTRAL LOUISIANA...
  THIS INCLUDES...MOREAUVILLE...BUNKIE...BORDELONVILLE...
  EVANGELINE PARISH IN CENTRAL LOUISIANA...
  THIS INCLUDES...VILLE PLATTE...TURKEY CREEK...MAMOU...
  SOUTHEASTERN RAPIDES PARISH IN CENTRAL LOUISIANA...
  THIS INCLUDES...GLENMORA...CHENEYVILLE...
  WESTERN ST. LANDRY PARISH IN CENTRAL LOUISIANA...
  THIS INCLUDES...MORROW...OPELOUSAS...
  NORTHEASTERN ALLEN PARISH IN SOUTHWEST LOUISIANA...
  THIS INCLUDES...OBERLIN...OAKDALE...

* UNTIL 315 AM CDT

* AT 217 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  LINE OF SEVERE THUNDERSTORMS...CAPABLE OF PRODUCING QUARTER SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH...FROM GLENMORA TO
  OBERLIN...MOVING EAST AT 35 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  LECOMPTE BY 225 AM CDT...
  TURKEY CREEK BY 230 AM CDT...
  CHENEYVILLE...ECHO...DURALDE AND PINE PRAIRIE BY 235 AM CDT...
  BAYOU CHICOT...REDDELL AND MAMOU BY 240 AM CDT...
  BUNKIE BY 245 AM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND HEAVY RAIN. STAY INDOORS...
AWAY FROM WINDOWS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 AM CDT
TUESDAY MORNING FOR SOUTHWESTERN LOUISIANA AND SOUTHEAST TEXAS.

&&

PLEASE REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE AT
337-477-5285 EXTENSION 1.

LAT...LON 3111 9177 3040 9204 3045 9224 3049 9224
      3049 9241 3059 9283 3112 9257
TIME...MOT...LOC 0717Z 290DEG 32KT 3100 9251 3064 9269

$$

RUA
1 follow-up statement
692 
WWUS54 KLCH 260750
SVSLCH

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
250 AM CDT TUE APR 26 2011

LAC003-009-039-079-097-260815-
/O.CON.KLCH.SV.W.0053.000000T0000Z-110426T0815Z/
RAPIDES LA-AVOYELLES LA-EVANGELINE LA-ALLEN LA-ST. LANDRY LA-
250 AM CDT TUE APR 26 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 AM CDT
FOR WESTERN ST. LANDRY...NORTHEASTERN ALLEN...EVANGELINE...SOUTHERN
AVOYELLES AND SOUTHEASTERN RAPIDES PARISHES...

AT 249 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM BUNKIE TO CHATAIGNIER..MOVING
EAST AT 35 MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  EVERGREEN...SAVOY AND CHATAIGNIER BY 255 AM CDT...
  WHITEVILLE AND SWORDS BY 300 AM CDT...
  GOUDEAU...PRAIRIE RONDE...MORROW AND GRAND PRAIRIE BY 305 AM CDT...
  BIG CANE BY 310 AM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND HEAVY RAIN. STAY INDOORS...
AWAY FROM WINDOWS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 AM CDT
TUESDAY MORNING FOR SOUTHWESTERN LOUISIANA AND SOUTHEAST TEXAS.

&&

LAT...LON 3111 9177 3040 9204 3045 9224 3049 9224
      3049 9241 3059 9283 3112 9257
TIME...MOT...LOC 0750Z 290DEG 32KT 3090 9219 3054 9237

$$

RUA

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lake Charles, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 26, 12:19 AM CDT, 1 hour 58 minutes earlier.

Area forecast discussion, Apr 26, 12:19 AM CDT, 1 hour 58 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1219 AM CDT TUE APR 26 2011

.UPDATE...
UPDATED ZONES TO EXTEND TORNADO WATCH 210 INTO HARDIN COUNTY DUE
TO DEVELOPING CONVECTION NORTH OF THE HOUSTON AREA. CONVECTION
CONTINUES TO MOVE TO THE EAST SOUTHEAST TOWARD OUR SE TX COUNTIES.

&&

.AVIATION...
CLUSTER OF STORMS IS MOVING INTO WESTERN LA TONIGHT...AND
INCLUDED A TEMPO GROUP AT KAEX FOR +TSRA WITH STORMS EXPECTED TO
MOVE THROUGH BETWEEN 06Z-08Z. OTHERWISE...FEW CHANGES TO THE 06Z
TAF PACKAGE. GUSTY SRLY WINDS WILL PERSIST TONIGHT...STRENGTHENING
AGAIN ON TUESDAY WITH GUSTS NR 30 KT. MVFR CIGS WILL LIFT TUESDAY
MORNING...BUT SHOULD REMAIN MVFR THROUGH THE DAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
KLCH  71  85  54  79 /  10  10   0   0
KBPT  72  85  57  80 /  10  10   0   0
KAEX  72  83  52  79 /  20  20   0   0
KLFT  75  87  58  79 /  10  20   0   0

&&

.LCH WATCHES/WARNINGS/ADVISORIES...
LA...WIND ADVISORY FROM 9 AM THIS MORNING TO 10 PM CDT THIS EVENING
     FOR ACADIA-ALLEN-AVOYELLES-BEAUREGARD-CALCASIEU-CAMERON-
     EVANGELINE-IBERIA-JEFFERSON DAVIS-LAFAYETTE-LOWER ST.
     MARTIN-RAPIDES-ST. LANDRY-ST. MARY-UPPER ST. MARTIN-
     VERMILION-VERNON.

TX...WIND ADVISORY FROM 9 AM THIS MORNING TO 10 PM CDT THIS EVENING
     FOR HARDIN-JASPER-JEFFERSON-NEWTON-ORANGE-TYLER.

GM...SMALL CRAFT ADVISORY UNTIL 7 AM CDT WEDNESDAY FOR CALCASIEU LAKE-
     COASTAL WATERS FROM CAMERON, LA TO HIGH ISLAND, TX OUT 20
     NM-COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON, LA OUT
     20 NM-COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO
     INTRACOASTAL CITY, LA OUT 20 NM-SABINE LAKE-VERMILION BAY-
     WATERS FROM CAMERON, LA TO HIGH ISLAND, TX EXTENDING FROM
     20 NM TO 60 NM-WATERS FROM INTRACOASTAL CITY, LA TO
     CAMERON, LA EXTENDING FROM 20 NM TO 60 NM-WATERS FROM LOWER
     ATCHAFALAYA RIVER TO INTRACOASTAL CITY, LA EXTENDING FROM
     20 NM TO 60 NM.

&&

24
Hazardous weather outlook, Apr 25, 5:32 AM CDT, 20 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LAKE CHARLES LA
532 AM CDT MON APR 25 2011

LAZ027>033-041>045-051>055-TXZ180>182-201-215-216-261045-
VERNON-RAPIDES-AVOYELLES-BEAUREGARD-ALLEN-EVANGELINE-ST. LANDRY-
CALCASIEU-JEFFERSON DAVIS-ACADIA-LAFAYETTE-UPPER ST. MARTIN-
CAMERON-VERMILION-IBERIA-ST. MARY-LOWER ST. MARTIN-TYLER-JASPER-
NEWTON-HARDIN-JEFFERSON-ORANGE-
532 AM CDT MON APR 25 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
LOUISIANA...SOUTH CENTRAL LOUISIANA...SOUTHWEST LOUISIANA...WEST
CENTRAL LOUISIANA AND SOUTHEAST TEXAS.

.DAY ONE...TODAY AND TONIGHT

A WIND ADVISORY IS IN EFFECT ONCE AGAIN TODAY FOR SOUTH WINDS 15 TO
25 MPH WITH GUSTS TO 35 MPH.

THUNDERSTORMS ARE FORECAST TO DEVELOP ACROSS EAST CENTRAL TEXAS
THIS AFTERNOON AND EVENING. SOME OF THESE THUNDERSTORMS ARE
FORECAST TO DRIFT TO THE SOUTH INTO THE LAKES REGION OF SOUTHEAST
TEXAS AND CENTRAL LOUISIANA INTO THE OVERNIGHT HOURS. IF THESE
THUNDERSTORMS DO MAKE IT INTO THE AREA...SOME OF THE STORMS MAY BE
SEVERE WITH LARGE HAIL AND DAMAGING WINDS THE MAIN THREAT WITH A
SMALL CHANCE OF A TORNADO. THE SLIGHT RISK AREA EXTENDS NORTHWEST
OF A LINE FROM WOODVILLE TO COLFAX.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

STRONG WINDS WILL CONTINUE THROUGH WEDNESDAY. SHOWERS AND
THUNDERSTORMS WILL BE POSSIBLE AGAIN TOMORROW NIGHT ACROSS
NORTHERN PORTIONS OF SOUTHEAST TEXAS AND SOUTHWEST LOUISIANA AHEAD
OF A COLD FRONT. SOME OF THESE THUNDERSTORMS COULD BE SEVERE AS
WELL AND A SLIGHT RISK OF SEVERE THUNDERSTORMS NORTH OF A LINE
FROM WOODVILLE TO OPELOUSAS.

.SPOTTER INFORMATION STATEMENT...

LIMITED SPOTTER ACTIVATION MAY BE NEEDED LATE THIS AFTERNOON AND TONIGHT.

GMZ430-432-435-450-452-455-470-472-475-261045-
SABINE LAKE-CALCASIEU LAKE-VERMILION BAY-
COASTAL WATERS FROM CAMERON, LA TO HIGH ISLAND, TX OUT 20 NM-
COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON, LA OUT 20 NM-
COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY,
LA OUT 20 NM-
WATERS FROM CAMERON, LA TO HIGH ISLAND, TX EXTENDING FROM 20 NM
TO 60 NM-
WATERS FROM INTRACOASTAL CITY, LA TO CAMERON, LA EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY, LA
EXTENDING FROM 20 NM TO 60 NM-
532 AM CDT MON APR 25 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NORTHWEST
GULF OF MEXICO.

.DAY ONE...TODAY AND TONIGHT

A SMALL CRAFT ADVISORY REMAINS IN EFFECT THROUGH TONIGHT. SOUTH
WINDS 15 TO 30 KNOTS AND SEAS OF 4 TO 7 FEET ARE EXPECTED.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

STRONG ONSHORE FLOW WILL CONTINUE THROUGH WEDNESDAY FOLLOWED BY
STRONG OFFSHORE FLOW IN THE WAKE OF A COLD FRONT LATE WEDNESDAY
AND WEDNESDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

In the hours before

Local storm report, Apr 25, 11:58 PM CDT, 2 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1158 PM CDT MON APR 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1140 PM     TSTM WND DMG     BROOKELAND              31.13N 93.99W
04/25/2011                   JASPER             TX   LAW ENFORCEMENT

            JASPER SHERIFF REPORTS TREES DOWN ON ROADS NEAR
            BROOKELAND AS WELL AS DIME SIZE HAIL.

&&

DJONES
Local storm report, Apr 26, 1:22 AM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
122 AM CDT TUE APR 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0120 AM     HAIL             FORT POLK               31.05N 93.21W
04/26/2011  E0.25 INCH       VERNON             LA   OTHER FEDERAL

            FORT POLK REPORTS PEA SIZE HAIL AT THE FORT

&&

DJONES
Local storm report, Apr 26, 1:36 AM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
136 AM CDT TUE APR 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1135 PM     HAIL             5 S BROWNDELL           31.05N 93.99W
04/25/2011  E1.00 INCH       JASPER             TX   PUBLIC

            PUBLIC REPORTED QUARTER SIZE HAIL AT HWY 96 AND FM 255.
            TIME ESTIMATED BASED ON RADAR

&&

SHAMBURGER
Special weather statement, Apr 26, 1:48 AM CDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
148 AM CDT TUE APR 26 2011

LAZ027-030>032-260745-
VERNON LA-EVANGELINE LA-ALLEN LA-BEAUREGARD LA-
148 AM CDT TUE APR 26 2011

...SIGNIFICANT WEATHER ADVISORY FOR VERNON...EVANGELINE...ALLEN AND
BEAUREGARD PARISHES UNTIL 245 AM CDT...

AT 140 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF STRONG THUNDERSTORMS FROM 5 MILES NORTHEAST OF SUGARTOWN TO
SINGER...MOVING EAST AT 30 MPH.

* THE LINE OF STRONG THUNDERSTORMS WILL BE NEAR...
  ELIZABETH BY 205 AM...
  LONGVILLE AND GRANT BY 210 AM...
  DRY CREEK BY 225 AM...
  OAKDALE AND MITTIE BY 235 AM...
  ALLEN PARISH AIRPORT...BEAVER...TURKEY CREEK AND HARMONY BY 245
  AM...

THE PRIMARY THREATS FROM THESE STORMS ARE FREQUENT LIGHTNING...PEA TO
NICKEL SIZE HAIL...AND WIND GUSTS TO NEAR 50 MPH...WHICH COULD DOWN
TREE LIMBS AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A
SAFE HOME OR BUILDING UNTIL THESE STORMS HAVE PASSED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 AM TUESDAY MORNING FOR
SOUTHWESTERN LOUISIANA AND SOUTHEAST TEXAS.

LAT...LON 3089 9245 3095 9243 3097 9236 3089 9226
      3082 9225 3056 9274 3056 9358 3064 9359
      3089 9304

SHAMBURGER
Special weather statement, Apr 26, 1:59 AM CDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
159 AM CDT TUE APR 26 2011

LAZ028-029-032-260800-
RAPIDES LA-AVOYELLES LA-EVANGELINE LA-
159 AM CDT TUE APR 26 2011

...SIGNIFICANT WEATHER ADVISORY FOR RAPIDES...AVOYELLES AND NORTHERN
EVANGELINE PARISHES UNTIL 300 AM CDT...

AT 155 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM NEAR ELMER...MOVING EAST AT 30 MPH.

* THE STRONG THUNDERSTORM WILL BE NEAR...
  LECOMPTE BY 230 AM...
  KOLIN BY 235 AM...
  CHENEYVILLE BY 240 AM...
  ECHO AND RUBY BY 245 AM...
  CENTERPOINT BY 250 AM...
  BUNKIE AND EFFIE BY 255 AM...

THE PRIMARY THREATS FROM THIS STORM ARE FREQUENT LIGHTNING...PEA TO
NICKEL SIZE HAIL...AND WIND GUSTS TO NEAR 50 MPH...WHICH COULD DOWN
TREE LIMBS AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A
SAFE HOME OR BUILDING UNTIL THIS STORM HAS PASSED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 AM TUESDAY
MORNING FOR SOUTHWESTERN LOUISIANA AND SOUTHEAST TEXAS.

LAT...LON 3132 9203 3090 9200 3091 9281 3127 9280

SHAMBURGER
Local storm report, Apr 26, 2:10 AM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
210 AM CDT TUE APR 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0205 AM     TSTM WND DMG     3 N SILSBEE             30.39N 94.18W
04/26/2011                   HARDIN             TX   BROADCAST MEDIA

            KBMT-TV REPORTED TREE BLOWN DOWN ON A HOUSE WITH PEOPLE
            TRAPPED INSIDE ON HWY 96 NEAR SILSBEE

&&

SHAMBURGER

The office that day

Everything else NWS Lake Charles, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 25, 11:08 PM CDTWind AdvisoryLCHAllen, Avoyelles, Beauregard, Evangeline, Lafayette, Rapides and 3 more41 hr
Apr 26, 12:14 AM CDTTornado WarningLCHVernon31 min
Apr 26, 12:43 AM CDTTornado WarningLCHVernon47 min
Apr 26, 1:21 AM CDTSevere Thunderstorm WarningLCHRapides, Vernon39 min
Apr 26, 1:48 AM CDTSpecial Weather StatementLCHAllen, Beauregard57 min
Apr 26, 1:59 AM CDTSpecial Weather StatementLCHRapides61 min
Apr 26, 2:06 AM CDTSevere Thunderstorm WarningLCHBeauregard, Calcasieu24 min
Apr 26, 2:35 AM CDTSevere Thunderstorm WarningLCHAllen, Beauregard, Calcasieu, Jefferson Davis55 min
Apr 26, 3:15 AM CDTSevere Thunderstorm WarningLCHAvoyelles, Saint Landry45 min
Apr 26, 3:17 AM CDTSevere Thunderstorm WarningLCHCalcasieu, Cameron58 min
Apr 26, 3:29 AM CDTSpecial Weather StatementLCHEvangeline46 min
Apr 26, 3:46 AM CDTSpecial Marine WarningLCH44 min
Apr 26, 4:09 AM CDTSevere Thunderstorm WarningLCHCalcasieu, Cameron66 min
Apr 26, 4:39 AM CDTSpecial Marine WarningLCH36 min
Apr 26, 5:25 AM CDTSpecial Weather StatementLCHCalcasieu65 min
Apr 26, 6:22 AM CDTSevere Thunderstorm WarningLCHVermilion53 min
Apr 26, 6:29 AM CDTSpecial Weather StatementLCHJefferson Davis46 min
Apr 26, 7:23 AM CDTSpecial Weather StatementLCHVermilion37 min
Apr 26, 8:21 AM CDTSevere Thunderstorm WarningLCHIberia, Saint Martin, St. Mary54 min
Apr 26, 8:25 AM CDTSpecial Marine WarningLCH50 min
Apr 26, 9:08 AM CDTSpecial Marine WarningLCH67 min
Apr 26, 10:48 AM CDTRiver Flood WarningLCHCalcasieu46 hr
Apr 26, 10:48 AM CDTRiver Flood WarningLCHCalcasieu33 hr

Nearby

Severe Thunderstorm Warnings in Louisiana, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.